# SDR 20010215SG002

- Difficulty date: January 23, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N533SW
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: A701D
- Part serial: CB47939
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9658 - VIJ/SJU - SPARKS NOTICED AT ROW 2EF OVERHEAD PANEL.  REMOVED AND REPLACED NR 1 STARTER GENERATOR RELAY.  (M)
